# SDR UALA2009031000545

- Difficulty date: February 14, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 57,812 hours, 18,462 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RAT FAILED TO DEPLOY.  FOUND HOLE IN PITOT STATIC LINE.  HOLE CAUSED BY TOO LONG FASTENER IN LIGHT FIXTURE IN CEILING AREA.  INSTALL NEW STATIC LINE SECTION AND LEAK CHECKS GOOD.  OPS CHECK OF RAT DEPLOYMENT CHECKS NORMAL.
